×

zbMATH — the first resource for mathematics

Optimality conditions and duality results for non-differentiable interval optimization problems. (English) Zbl 1330.90072
Summary: In present study, an interval optimization problem is addressed in which both objective and constraint functions are non-differentiable. The existence of the solution for this problem is investigated. Further, the necessary and sufficient optimality conditions are explored. Moreover, the weak and strong duality relations between the primal and the corresponding dual interval optimization problem are established. Counterexamples are discussed to justify the present work.

MSC:
90C25 Convex programming
90C29 Multi-objective and goal programming
90C30 Nonlinear programming
90C46 Optimality conditions and duality in mathematical programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahmad, I; Jayswal, A; Banerjee, J, On interval-valued optimization problems with generalized invex functions, J. Inequal. Appl., 2013, 1-14, (2013) · Zbl 1282.26025
[2] Anurag, Jayswal I. Ahmad, J.B.: Nonsmooth interval-valued optimization and saddle-point optimality criteria. Bull. Malays. Math. Sci. Soc (2014, In press) · Zbl 1385.90020
[3] Bazaraa, M.S., Sherali, H.D., Shetty, C.M.: Nonlinear programming: theory and algorithms. John Wiley and Sons, New York (1993) · Zbl 0774.90075
[4] Bhurjee, A; Panda, G, Efficient solution of interval optimization problem, Math. Methods Oper. Res., 76, 273-288, (2012) · Zbl 1258.49018
[5] Falk, JE, Exact solutions of inexact linear programs, Oper. Res., 24, 783-787, (1976) · Zbl 0335.90035
[6] Hansen, E., Walster, G.: Global optimization using interval analysis. Marcel Dekker, Inc., New York (2004) · Zbl 1103.90092
[7] Jayswal, A; Stancu-Minasian, I; Ahmad, I, On sufficiency and duality for a class of interval-valued programming problems, Appl. Math. Comput., 218, 4119-4127, (2011) · Zbl 1268.90087
[8] Mangasarian, O.: Nonlinear programming. Society for Industrial and Applied Mathematics, New York (1969) · Zbl 0194.20201
[9] Moore, R.: Interval analysis. Prentice-Hall, Englewood Cliffs (1966) · Zbl 0176.13301
[10] Pomerol, JC, Constraint qualifications for inexact linear programs, Oper. Res., 27, 843-847, (1979) · Zbl 0412.90045
[11] Schechter, M, More on subgradient duality, J. Math. Anal. Appl., 71, 251-262, (1979) · Zbl 0415.35007
[12] Soyster, AL, Convex programming with set-inclusive constraints and applications to inexact linear programming, Oper. Res., 21, 1154-1157, (1973) · Zbl 0266.90046
[13] Soyster, AL, A duality theory for convex programming with set-inclusive constraints, Oper. Res., 22, 892-898, (1974) · Zbl 0287.90015
[14] Soyster, AL, Inexact linear programming with generalized resource sets, Eur. J. Oper. Res., 3, 316-321, (1979) · Zbl 0405.90044
[15] Sun, Y., Wang, L.: Optimality conditions and duality in nondifferentiable interval-valued programming. J. Ind. Manage. Optim. 9(1), 131-142 (2013) · Zbl 1263.90122
[16] Thuente, D, Duality theory for generalized linear programs with computational methods, Oper. Res., 28, 1005-1011, (1980) · Zbl 0441.90056
[17] Wu, HC, Wolfe duality for interval-valued optimization, J. Optim. Theory Appl., 138, 497-509, (2008) · Zbl 1191.90073
[18] Wu, HC, Duality theory for optimization problems with interval-valued objective functions, J. Optim. Theory Appl., 144, 615-628, (2010) · Zbl 1198.90365
[19] Wu, HC, Duality theory in interval-valued linear programming problems, J. Optim. Theory Appl., 150, 298-316, (2011) · Zbl 1236.90076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.